Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pregnancy. Having painful urination. Taking ferrous ascorbate, folic acid tablet. Is pain due to ferrous?

I have been taking Ferrous Ascorbate & Folic Acid tablet and a calcium tablet for the last 5 days...i m into 14 weeks of pregnancy...however, i have been having painful urination in the last 2 days...does taking ferrous tablet cause painful urination? Please suggest since I feel this could due to the tablets that I am taking
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
thanks for the query.
Symptoms of painful urination suggests urinary tract infection.
I suggest you to get a urine routine and microscopy done.
Drink lot of water, antispasmodic for pain relief.
Treatment of UTI is very important in pregnancy to avoid kidney damage and preterm delivery.
Folic caid and ferrous ascorbate tablets will not cause painful urination.
Hope this helps.
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor